International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 261-266
On polynomial matrices
Department of Mathematics, Annamalai University, Annamalainagar 608 002, Tamil Nadu, India
Received 8 May 1989
Copyright © 1992 Ar. Meenakshi and N. Anandam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper gives a characterization of --matrices. Necessary and sufficient conditions are determined for (i) the Moore-Penrose inverse of an --matrix to be an --matrix and (ii) Moore-Penrose inverse of the product of --matrices to be an --matrix. Further, a condition for the generalized inverse of the product of -matrices to be a -matrix is determined.